# SDR AALA981425

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47829
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ARG7765511
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0015 - AFTER TAKEOFF JFK, EN ROUTE TO SFO, GEAR HANDLE WOULD NOT RAISE AND GEAR WOULD NOT RETRACT.  ABNORMAL PROCEDURE WAS FOLLOWED WITHOUT SUCCESS.  RETURNED JFK AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND GEAR LEVELING CYLINDER AND TRIM CYLINDER LOCK-OUT FUSE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
